# SDR CA100528002

- Difficulty date: May 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,043 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel
- Part time: 45 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP FOUND LEAKING OIL, FUEL PUMP REPLACED.
